# SDR SWAA2020031142358

- Difficulty date: March 11, 2020
- Submitted: March 11, 2020
- Operation: Air carrier
- Aircraft: N8600F
- Make and model: Boeing 737-8H4
- Aircraft serial: 39882
- Aircraft time: 28,382 hours, 12,095 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Out Of Position
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT ROW CEILING SIGN COVERS BROKEN/MISSING        EMERGENCY EXIT SIGN COVER CAME OFF REINSTALLED OPS CHECK GOOD SIP
